MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE-L; RISE-L SPACER 18 X 40MM, 10-17MM, 10°

GLOBUS MEDICAL, INC. RISE-L; RISE-L SPACER 18 X 40MM, 10-17MM, 10°
Model Number 193.332
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device has not been returned for evaluation.Images taken directly post-operatively and after three months were provided and indicate that the spacer inserter into the l2-l3 disc space has lost height.The implant remains in the patient making a complete evaluation impossible.The exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported that a rise-l spacer has lost height post-operatively.

Brand Name
RISE-L
Common Device Name
RISE-L SPACER 18 X 40MM, 10-17MM, 10°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18831630
Report Number3004142400-2018-00057
Device Sequence Number3076204
Product Code MAX
UDI-Device Identifier00889095213935
UDI-Public00889095213935
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193.332
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown